# SDR DALA2022072005006

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 68,044 hours, 9,046 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3312 OILY SMELL WHEN OPERATING APU. CORRECTIVE ACTION: CONFIRMED OIL SMELL COMING FROM APU. REPLACED APU. (2325779)
